# SDR HEEA083064

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 13,454 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Part serial: 9991
- Condition: Weak
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSMITS WEAK. REPLACED R181 RESISTOR AND ADJUSTED TRANSMIT FREQUENCY.  REPAIRED.  ALSO REPLACED WEAK DISPLAY.  ADJUSTED C/N SQUELCH, MIC GAIN AND SIDETONE.  BENCH CHECK GOOD.
